# SDR AALA2019122399026

- Difficulty date: December 12, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N946NN
- Make and model: Boeing 737823
- Aircraft serial: 33234
- Aircraft time: 18,889 hours, 7,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8126Y38
- Condition: Corroded
- Location: Bs 492-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT TRANSITION  SHIELD BETWEEN BS 492 AND BS 500A AT S25R. REPLACED SHIELD PER AARD 51-00-05-1.
